# SDR 2007UALA01167

- Difficulty date: April 13, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 30,458 hours, 11,689 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR963165
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS FAIL 3SVC CK.  EPSU COMM FWD LEFT DISPLAYED.  SUPPLEMENTAL DATA UPDATE, FOUND WIRE PULLED OUT OF SOCKET ON CONNECTOR AT 10WL PSU ABOVE DOOR 1L, CEILING PANEL REMOVED FOR ACCESS AND CONNECTOR REMOVED.  CHECKED OK.
